MAUDE Adverse Event Report: ZIMMER CAS ROSA RECON PLATFORM 110V; ORTHOPEDIC STEREOTAXIC INSTRUMENT

ZIMMER CAS ROSA RECON PLATFORM 110V; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 20802010001
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the issue appeared as we were making a distal femur resection.The arm appeared to drift while in collaborative mode.The arm continued to move until it made contact with the base reference tracker.At which time the rosa was put into collaborative mode but when the doctor attempted to pull the arm off the base tracker, he had to pull so hard the entire base moved.The rosa case was aborted and proceeded with manual instrumentation for the distal femur cut.No harm to the patient.Proper technique and setup were utilized during the case.There was nothing obstructing the view of the navitrackers at the time of the drifting nor had any of them been moved to their knowledge.During corrective maintenance, a bad force sensor cable was found.The cable has been replaced and unit tested.No further information available.
 
Additional Manufacturer Narrative
(b)(4).A1: patient identifier (in confidence): (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as it is evaluated on site.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: a1, d4, h2, h3, h4, h6.A corrective maintenance was performed by a field service engineer (fse) and fse found unit lost calibration to force sensor, caused drift.Later, fse found bad force sensor cable to robot arm and replaced the cable and all test passed.The unit was ready for clinical use.A definitive root cause cannot be determined.The device history record was reviewed and no discrepancies relevant to the reported event were found.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ROSA RECON PLATFORM 110V
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
ZIMMER CAS
75 queen str.
suite 3300
montreal, quebec
Manufacturer (Section G)
ZIMMER CAS
75 queen str.
suite 3300
montreal, quebec
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22169528
Report Number0009617840-2025-00023
Device Sequence Number15755440
Product Code OLO
UDI-Device Identifier00889024511170
UDI-Public(01)00889024511170(11)220209
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K210121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number20802010001
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2025
Supplement Date Received by Manufacturer01/23/2026
Initial Report FDA Received Date06/09/2025
Supplement Report FDA Received Date01/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/09/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown